# SDR UALA2009061001649

- Difficulty date: June 10, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,499 hours, 11,408 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT L/E NR 7 SLAT CLOSURE PANEL HAS DAMAGE.  NR 7 LEADING EDGE SLAT REPAIRED BY SFO SHOP ON R&R R42774, REINSTALLED ORIGINAL SLAT WITH NO ADJUSTMENTS DISTURBED DURING REMOVAL OR INSTALL.  CHECKED FIT & FAIR AFTER INSTALLATION AND SOLD TO INSPECTION.  INSPECTED SAFETY AND SECURITY OF NR 7 SLAT, VERIFIED FIT AND FAIR AND PROPER OPERATION.
